Lymphocytic vasculitis developing after Hepatitis A vaccine and successful treatment with Nadroparin Calcium

Özgür Günal, Jale Yüksek, Hüseyin Şener Barut, Engin Sezer
945 596

Abstract


Abstract

Among the various types of vasculitis, the most common is small vessel vasculitis involving the post capillary venules. Etiological factors are drugs, infectious agents, blood disorders, malignancies and rheumatological disorders. In this report, a Hepatitis B virus (HBV) carrier patient who experienced lymphocytic vasculitis after vaccination for Hepatitis A is presented. On admission, the patient had desquamated red-purple rashes with the dimension of approximately 2-3cm, scattered on both arms and elbows. The lesions appeared 20 days after the Hepatitis A vaccine. Liver function tests, complete blood count, erythrocyte sedimentation rate, blood urea nitrogen and serum C-reactive protein levels were within normal ranges. Pathology of the skin biopsy taken from the dorsum of hand was consistent with lymphocytic vasculitis. With the subcutaneous Nadroparin calcium (2x0.4ml) treatment, the patient recovered completely in four weeks. In conclusion, physicians should also consider the adverse effect of hepatitis A vaccine in the differential diagnosis of lymphocytic vasculitis.

Keywords: Hepatitis A vaccine, vasculitis, heparin

 

Özet

Vaskülitlerin pek çok türü vardır, en yaygın olanı postkapiller venülleri tutan küçük damar vaskülitleridir. Etiyolojisinde ilaçlar, enfeksiyöz ajanlar, kan hastalıkları, neoplaziler ve romatoid hastalıklar yer almaktadır. Bu raporda inaktif Hepatit B taşıyıcısı olarak izlenen bir hastada Hepatit A aşısı sonrası gelişen lenfositik vaskülit vakası sunulmaktadır. Hasta, Hepatit A aşısı yapıldıktan yirmi gün sonra her iki kol ve dirsekte, dağınık yerleşimli, çok sayıda kırmızı-mor renkli lezyonlar nedeniyle polikliniğimize başvurdu. Hastanın karaciğer fonksiyon testleri, üresi, tam kan sayımı, sedimentasyon ve C-reaktif protein değerleri normaldi. Hastanın el dorsumundan alınan deri biyopsi örneğinin patoloji sonucu lenfositik vaskülit olarak tanımlandı. Nadroparin kalsiyum 2x0.4ml subkutan uygulama ile hastanın lezyonlarında 4 hafta içinde tam iyileşme sağlandı. Sonuç olarak lenfositik vaskülit ayırıcı tanısında hekimlerin Hepatit A aşısı yan etkisini de göz önünde bulundurması gerekmektedir.

Anahtar sözcükler: Hepatit A aşısı, vaskülit, heparin


Full Text:

PDF




Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 License.